Tsinghua University Press Ltd. - 2-space bounded online cube and hypercube packing

Author(s): Xiaofan Zhao ; Hong Shen
Publisher: Tsinghua University Press Ltd.
Publication Date: 1 June 2015
Volume: 20
Page(s): 255 - 263
ISSN (Electronic): 1007-0214
DOI: 10.1109/TST.2015.7128937
Regular:

We consider the problem of packing d-dimensional cubes into the minimum number of 2-space bounded unit cubes. Given a sequence of items, each of which is a d-dimensional (d ≥ 3) hypercube... View More

Advertisement